Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A remark on analyticity of function algebras

Irving Leonard Glicksberg

Vol. 13 (1963), No. 4, 1181–1185
Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 7 January 1963
Published: 1 December 1963
Authors
Irving Leonard Glicksberg